# SDR DLM11010481

- Difficulty date: March 23, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 42,754 hours, 5,429 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Overheated
- Location: Pax Outlet Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED INTO CDB FOR SMOKE SMELL IN CABIN. WITH CABIN BUSES OFF SMELL DIMINISED. FOUND PAX OUTLET FAN AT FAULT. DEACTIVATED SAME.   FAN R/R IN ANC ON LOG PAGE 379080001.  FAN P/N 605457-8     S/N 18-7444
